# SDR AALA20050679

- Difficulty date: October 15, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 31 TO 40AB INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY PACK MODULE FOR SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 31 TO 40AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
